# SDR UHLA2013101400538

- Difficulty date: October 14, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 23,718 hours, 14,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Gouged
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS GOUGES ALONG L2 DOOR SILL PLATE OTBD SIDE.  PERFORMED REPAIR OF DOOR SILL PLATE AT OTBD SIDE OF L2 DOOR.  R & R SEAL SUPPORT  IAW ETD2013-170-049623.  MAJOR REPAIR
